# SDR HEEA078882

- Difficulty date: May 10, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,778 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 407010100115
- Part serial: A427
- Condition: Vibration
- Location: Main Rotor
- Part time: 1,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB HAS VERTICAL VIBRATION.
